# SDR S2YA98004

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: 727725
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GRR/MKE - FLT 1125 - DURING FLIGHT, SMOKE STARTED TO COME OUT FROM BEHIND THE RT COCKPIT CB PANEL.  THE CREW STARTED PULLING CIRCUIT BREAKERS UNTIL THEY FOUND THE ONE THAT MADE THE SMOKE STOP.  ONCE THE SMOKE WAS STOPPED, THE CREW REQUESTED PRIORITY LANDING CLEARANCE.  AFTER A SAFE LANDING IN MKE, MAINTENANCE REPLACED THE AURAL WARNING CIRCUIT BREAKER AND CLEANED THE GLYCOL OUT FROM BEHIND THE CIRCUIT BREAKER PANEL.  (X)
